# SDR AALA961229

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 401-422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GALLEY NR 2 STRUCTURE SUPPORT HAS CORROSION AROUND MOUNTING HOLE AND AT END ATTACHMENT.  REMOVED AND REPLACED SUPPORT STRUCTURE WITH NEWLY FABRICATED PART PER SRM 53-00-01 TREATED AND PAINTED AREA PER SRM 51-21-01.  (M)
